advertisement
Question
Posted by: anon | 2011/10/12

thrush

Hi Dr

I''ve had repeated thrush for the last few months. Most days there isn''t much discharge, some days its like water? And it doesn''t smell so good? But its not like a fishy smell? I went to a gyne recently but he was not helpful at all!! He just gave me 2 pills that didn''t clear up the problem. I then bought some cream and use it for a couple days till the infection is gone. But it keeps coming back. I am also suffering with itching on my labia but its not from the thrush. Can the cream cause it??
I went to the pharmacy and she gave me more cream, some probiflora and told me to cut out sugar. (I had glucose tested and that''s fine)
What else can I do coz its driving me crazy!
This all started when I moved to durban (could the humidity cause it)
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

What you describe does not sound typical of thrush. It may be another type of infection. I would suggest that you have a swab taken to see exactly what the cause of your discharge is. Rather than trying various things without knowing what you are treating, have a diagnosis made.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/10/17

What you describe does not sound typical of thrush. It may be another type of infection. I would suggest that you have a swab taken to see exactly what the cause of your discharge is. Rather than trying various things without knowing what you are treating, have a diagnosis made.

Best wishes

Reply to gynaedoc
Posted by: anon | 2011/10/12

I fogot to add, thar s e x is rather painful most times since the birth of my 2nd child - 2 years ago! The gyne said it was because of thrush and was rather dismissive??

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement